Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 148, NWS La Crosse, WI

September 30, 2007Crawford County, Vernon County, Wisconsin; Allamakee County, Clayton County, Iowa

NWS La Crosse, WI issued this severe thunderstorm warning at Sep 30, 2007, 6:59 PM CDT for Crawford County, Vernon County, Wisconsin; Allamakee County, Clayton County, Iowa. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 30, 2007, 6:59 PM CDT (23:59 UTC)
Expired
Sep 30, 2007, 7:45 PM CDT
In force
46 min
Issued by
NWS La Crosse, WI
Area
Counties, with a storm outline in the text

Counties Allamakee County, IA, Clayton County, IA, Crawford County, WI, Vernon County, WI

The radar

The La Crosse radar (KARX), 62 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 12.0 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-09-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-09-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1947 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KARX 302359
SVRARX
IAC005-043-WIC023-123-010045-
/O.NEW.KARX.SV.W.0148.070930T2359Z-071001T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
659 PM CDT SUN SEP 30 2007

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN ALLAMAKEE COUNTY IN NORTHEAST IOWA...
  NORTHEASTERN CLAYTON COUNTY IN NORTHEAST IOWA...
  CRAWFORD COUNTY IN SOUTHWEST WISCONSIN...
  WESTERN VERNON COUNTY IN SOUTHWEST WISCONSIN...

* UNTIL 745 PM CDT

* AT 657 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM NEW ALBIN TO
  MARQUETTE TO GARNAVILLO...AND MOVING NORTHEAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LANSING AROUND 700 PM...
  PRAIRIE DU CHIEN AROUND 705 PM...
  VIROQUA AROUND 730 PM...

TREES WERE REPORTED DOWN IN MONONA IN CLAYTON COUNTY AT 650 PM.

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS AND STAY AWAY FROM WINDOWS.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4300 9103 4299 9114 4287 9122 4350 9129
      4351 9124 4353 9123 4373 9069 4345 9066
      4319 9068
TIME...MOT...LOC 2359Z 231DEG 37KT 4346 9127 4310 9120
          4294 9122

$$

BINAU
4 follow-up statements
000 
WWUS53 KARX 010015
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT SUN SEP 30 2007

IAC005-043-WIC023-123-010045-
/O.CON.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
ALLAMAKEE IA-CLAYTON IA-VERNON WI-CRAWFORD WI-
714 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CRAWFORD...WESTERN VERNON...NORTHEASTERN CLAYTON AND EASTERN
ALLAMAKEE COUNTIES...

AT 710 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM NEW
ALBIN TO HARPERS FERRY TO PRAIRIE DU CHIEN...MOVING NORTHEAST AT 40
MPH.

THESE STORMS DOWNED LARGE TREES AND A FEW POWERLINES IN MONONA IN 
CLAYTON COUNTY AT 650 PM. DAMAGING WINDS WILL CONTINUE TO BE 
POSSIBLE WITH THESE STORMS. SEEK SHELTER NOW.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VIROQUA AROUND 730 PM...
  WESTBY AROUND 735 PM...

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4300 9103 4299 9114 4287 9122 4350 9129
      4351 9124 4353 9123 4373 9069 4345 9066
      4319 9068
TIME...MOT...LOC 0014Z 231DEG 37KT 4355 9109 4328 9103
          4303 9105

$$

BINAU
000 
WWUS53 KARX 010026
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
726 PM CDT SUN SEP 30 2007

IAC005-043-010036-
/O.CAN.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
ALLAMAKEE IA-CLAYTON IA-
726 PM CDT SUN SEP 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLAYTON AND
EASTERN ALLAMAKEE COUNTIES IS CANCELLED...

LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
      4325 9107 4331 9107 4337 9120 4343 9120
      4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0026Z 233DEG 40KT 4363 9092 4337 9086
          4308 9092

$$

WIC023-123-010045-
/O.CON.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
VERNON WI-CRAWFORD WI-
726 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CRAWFORD AND WESTERN VERNON COUNTIES...

AT 724 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
VIROQUA TO 14 MILES SOUTH OF VIROQUA TO 10 MILES EAST OF PRAIRIE DU
CHIEN...MOVING NORTHEAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RURAL CENTRAL VERNON COUNTY AT 740 PM
  RURAL NORTHEASTERN CRAWFORD COUNTY AT 740 PM

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
      4325 9107 4331 9107 4337 9120 4343 9120
      4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0026Z 233DEG 40KT 4363 9092 4337 9086
          4308 9092

$$

BINAU
000 
WWUS53 KARX 010034
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
733 PM CDT SUN SEP 30 2007

WIC023-123-010045-
/O.CON.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
VERNON WI-CRAWFORD WI-
733 PM CDT SUN SEP 30 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CRAWFORD AND WESTERN VERNON COUNTIES...

AT 729 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH...ROUGHLY ALONG A LINE EXTENDING FROM
WESTBY TO 13 MILES SOUTH OF VIROQUA TO 9 MILES WEST OF BOSCOBEL...
MOVING NORTHEAST AT 45 MPH.

PLEASE REPORT ANY SEVERE WEATHER TO YOUR LOCAL LAW ENFORCEMENT OFFICE
AND TELL THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
      4325 9107 4331 9107 4337 9120 4343 9120
      4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0033Z 233DEG 40KT 4367 9082 4341 9077
          4312 9083

$$

BINAU
000 
WWUS53 KARX 010043
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
743 PM CDT SUN SEP 30 2007

WIC023-123-010053-
/O.EXP.KARX.SV.W.0148.000000T0000Z-071001T0045Z/
VERNON WI-CRAWFORD WI-
743 PM CDT SUN SEP 30 2007

...THE SEVERE THUNDERSTORM WARNING FOR CRAWFORD AND WESTERN VERNON
COUNTIES EXPIRES AT 745 PM CDT...

THE STORM WHICH PROMPTED THIS WARNING HAS WEAKENED AND NO LONGER
APPEARS CAPABLE OF PRODUCING SEVERE WEATHER.

STRONG STORMS ARE STILL POSSIBLE. THEREFORE...PERSONS ARE URGED TO
STAY TUNED TO YOUR FAVORITE MEDIA SOURCE FOR THE LATEST WEATHER
INFORMATION.

LAT...LON 4319 9069 4300 9103 4299 9115 4313 9117
      4325 9107 4331 9107 4337 9120 4343 9120
      4345 9123 4353 9123 4373 9069 4348 9066
TIME...MOT...LOC 0043Z 233DEG 40KT 4373 9069 4347 9064
          4318 9071

$$

BINAU

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 3:11 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Sep 30, 3:11 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
311 PM CDT SUN SEP 30 2007

.SHORT TERM...THROUGH TUESDAY NIGHT

MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES THROUGH THE PERIOD.

SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE OVER
EASTERN NEBRASKA NEAR KOLU. LOCAL AND REGIONAL RADARS SHOWING SOME
ACTIVITY OVER THE NORTHERN PART OF THE FORECAST AREA WITH OTHER
ACTIVITY CLOSER TO THE LOW AND COLD FRONT.

STILL LOOKING AT A POTENT STORM SYSTEM JUST WEST OF THE AREA TO
IMPACT THE REGION TONIGHT. THE TRACK OF THE WHOLE SYSTEM IS NOW A
LITTLE FARTHER SOUTH THAN PREVIOUS MODEL RUNS. HOWEVER...WILL
STILL SEE SIGNIFICANT FORCING TO GENERATE WIDESPREAD RAIN
TONIGHT...BUT SEVERE THREAT MAY BE PUSHED SOUTH AND LIMITED TO A
VERY NARROW TIME WINDOW BEFORE THE INSTABILITY WANES. AS FOR THE
FORCING...BETWEEN 24 AND 30 PVU/S OF VORTICITY ADVECTION IS
EXPECTED THIS EVENING FROM THE SHORT WAVE TROUGH IN THE 500 TO 300
MB LAYER. GOOD DIVERGENCE ALOFT EXPECTED ON THE NORTH SIDE OF THE
UPPER LEVEL LOW AND IN THE LEFT EXIT REGION OF THE 300 MB JET.
ALSO...STILL EXPECT MODERATE TO STRONG LOW LEVEL FRONTOGENESIS AND
FN VECTOR CONVERGENCE ALONG THE FRONT AS IT COME THROUGH. THE GFS
STILL SHOWS UP TO 500 J/KG OF ML CAPE AVAILABLE THIS EVENING FROM
ABOUT INTERSTATE 90 AND SOUTH. WITH THE FARTHER SOUTH TRACK OF THE
SYSTEM...TORNADO THREAT LOOKS TO BE PRETTY MINIMAL BUT STILL
SUFFICIENT SHEAR TO SUPPORT DAMAGING WINDS.

WITH THE SOMEWHAT SLOWER ARRIVAL OF THE SYSTEM AND THE MORE
SOUTHWARD TRACK...EXPECT TO SEE MORE RAIN OVER THE AREA AFTER
MIDNIGHT IN THE DEFORMATION ZONE AND GENERALLY RAISED POPS FOR
MUCH OF THE AREA. THIS ALSO CARRIES OVER INTO MONDAY MORNING AND
BROUGHT SOME LOW END POPS BACK AS FAR WEST AS THE MISSISSIPPI
RIVER.

AFTER MONDAY MORNING...A SHORT PERIOD OF SHORT WAVE RIDGING WILL
BE OVER THE AREA BEFORE THE NEXT FAST MOVING SYSTEM STARTS TO
APPROACH LATE MONDAY NIGHT. MODELS HAVE TRENDED LESS AMPLIFIED
WITH THIS SYSTEM WHICH LEADS TO A QUICKER ARRIVAL. A NARROW BAND
OF 20 TO 25 PVU/S OF VORTICITY ADVECTION EXPECTED TO COME ACROSS
DURING THE DAY TUESDAY. SINCE THE SYSTEM IS LESS
AMPLIFIED...DIVERGENCE ALOFT IS NOT NEARLY AS IMPRESSIVE AS WITH
THE SYSTEM FOR TONIGHT BUT SHOULD STILL SEE SOME FROM THE RIGHT
ENTRANCE REGION OF THE 300 MB JET. HOWEVER...LOW LEVEL
FRONTOGENESIS AND FN VECTOR CONVERGENCE IS ONLY WEAK WITH SOME
STRENGTHENING EXPECTED DURING THE AFTERNOON OVER THE FAR EAST.
MAIN ADJUSTMENTS TO THE PREVIOUS FORECAST WAS SPEED UP THE TIMING
OF THE SYSTEM FOR TUESDAY AFTERNOON AND EVENING. THIS LEADS TO
HAVING LIKELY POPS FOR THE ENTIRE AREA DURING THE AFTERNOON AND
THEN GOING DOWN TO CHANCE FOR THE EVENING WITH ONLY SOME LOW END
CHANCE POPS AFTER MIDNIGHT TUESDAY ACROSS THE FAR EAST. SEVERE
THREAT WITH THIS SYSTEM LOOKS PRETTY MINIMAL AS THE GFS SHOWS NO
SURFACE BASED CAPE BUT THERE MAY BE AROUND 250 J/KG OF ELEVATED
CAPE ABOVE 1 KM.

.LONG TERM...WEDNESDAY THROUGH SUNDAY

MEDIUM RANGE MODELS IN VERY GOOD AGREEMENT TODAY. UPPER AIR PATTERN
EXPECTED TO START OUT ZONAL BUT GRADUALLY TRANSITION TO A SOUTHWEST
FLOW AHEAD OF A LONG WAVE TROUGH. THIS SYSTEM IS THEN EXPECTED TO
CROSS THE CENTRAL PART OF THE COUNTRY NEXT WEEKEND DRIVING A COLD
FRONT ACROSS THE AREA. AS THE FLOW TRANSITIONS...BOTH THE ECMWF AND
GFS SHOW A GOOD LOW LEVEL WARM AIR ADVECTION REGIME SETTING UP OVER
THE AREA THURSDAY NIGHT. THE BEST MOISTURE TRANSPORT LOOKS TO BE
INTO MINNESOTA CATCHING THE WESTERN PARTS OF THE FORECAST AREA.
BASED ON THIS...WILL ADD SOME POPS IN FOR THURSDAY NIGHT AND CARRY
THESE INTO FRIDAY TO CATCH THE LINGERING ACTIVITY AS IT TRANSITIONS
OUT OF THE REGION. THE BEST CHANCE FOR RAIN CURRENTLY LOOKS TO BE
SATURDAY AND SATURDAY NIGHT AS THE LONG WAVE TROUGH AND COLD FRONT
WORK ACROSS THE AREA. ONLY REAL TEMPERATURE ADJUSTMENTS WERE TO
START RAISING VALUES AHEAD OF THE COLD FRONT FROM THURSDAY INTO
SATURDAY.

&&

.AVIATION...

THUNDERSTORMS AND ASSOCIATED THREATS /CONVECTIVE WINDS AND POTENTIAL
HAIL AS WELL AS IFR VSBYS IN +RA/ WILL AFFECT THE KRST/KLSE TAF
SITES THROUGH THE EARLY EVENING HOURS BEFORE LOSS OF INSTABILITY
TRANSITIONS THREATS OVER TO MVFR VISIBILITIES IN MODERATE RAIN AS
LOW PRESSURE CROSSES NORTHERN IOWA INTO WISCONSIN TONIGHT. EXPECT A
HIGH COVERAGE OF SHOWERS AND THUNDERSTORMS ACROSS THE SITES FROM MID
AFTERNOON THROUGH EARLY EVENING...BEFORE ACTIVITY BECOMES MORE
SCATTERED AFTER 03Z OR SO. AS COLD FRONT SHIFTS THROUGH THE SITES
FROM 04Z-06Z...EXPECT SFC WINDS TO TURN NWLY WITH POTENTIAL FOR MVFR
OR EVEN IFR CEILINGS IN STRATOCUMULUS FIELD WITH THE ARRIVAL OF THE
COOLER AIR. THIS WOULD BE EXPECTED TO IMPACT SITES IN THE 06Z-14Z
TIMEFRAME BEFORE DRIER AIR AND INCREASED MIXING BEGINS TO BREAK THE
LOW CEILINGS ON MONDAY MORNING.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT/LONG TERM...04
AVIATION...BINAU
Hazardous weather outlook, Sep 30, 1:53 PM CDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
153 PM CDT SUN SEP 30 2007

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-011000-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
153 PM CDT SUN SEP 30 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE BETWEEN 5 PM AND 9 PM OVER
PORTIONS OF THE AREA AS A STRONG WEATHER SYSTEM ALOFT AND SURFACE LOW
PRESSURE MOVE THROUGH IOWA. ONGOING THUNDERSTORMS IN SOUTHEAST
MINNESOTA ARE NOT EXPECTED TO BE SEVERE THROUGH THE MIDDLE AFTERNOON
HOURS.

THE GREATEST POTENTIAL FOR SEVERE WEATHER WILL REMAIN WEST OF THE
MISSISSIPPI RIVER...IN THE LATE AFTERNOON AND EARLY EVENING HOURS.
WHILE A SEVERE STORM OR TWO MAY CROSS OVER THE MISSISSIPPI RIVER THIS
EVENING...STORMS WILL GRADUALLY WEAKEN AFTER SUNSET AND THE
STORMS PRESS FURTHER INTO WISCONSIN. THE MAIN THREATS FROM THESE
STORMS...SHOULD THEY BECOME SEVERE...WILL BE HAIL TO THE SIZE OF
NICKELS AND WIND GUSTS TO 65 MPH. HOWEVER...CONDITIONS MAY COME
TOGETHER OVER PORTIONS OF NORTHEAST IOWA AND EXTREME SOUTHEAST
MINNESOTA TO SUPPORT THE DEVELOPMENT OF A FEW TORNADOES. THE TORNADO
THREAT IS OF A MUCH LOWER PROBABILITY THAN LARGE HAIL OR DAMAGING
WINDS...BUT REMAINS POSSIBLE NONETHELESS.

IN ADDITION...SOME LOCATIONS MAY PICK UP A QUICK 1 TO 2 INCHES OF
RAINFALL THROUGH THE AFTERNOON AND EVENING. THIS MAY LEAD TO
PONDING IN LOW LYING AREAS...AND ALSO IN URBANIZED AND POOR DRAINAGE
AREAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER STRONG LOW PRESSURE SYSTEM WILL PROVIDE A CHANCE OF
THUNDERSTORMS ON TUESDAY AND TUESDAY NIGHT. A FEW OF THESE
THUNDERSTORMS MAY BECOME SEVERE ON TUESDAY AFTERNOON AND EVENING.
AT THIS TIME...DAMAGING WINDS AND LARGE HAIL LOOK TO BE THE MAIN
SEVERE WEATHER THREATS.

ADDITIONAL THUNDERSTORM CHANCES WILL BE FOUND FROM FRIDAY THROUGH
SATURDAY AS YET ANOTHER LOW PRESSURE SYSTEM MOVES THROUGH THE REGION.
IT IS STILL TOO EARLY TO DISCERN THE SEVERE THUNDERSTORM POTENTIAL
FOR THIS TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BECOME NECESSARY...ESPECIALLY ACROSS SOUTHEAST
MINNESOTA AND NORTHEAST IOWA...BETWEEN 5 AND 9 PM. GROUPS IN
WISCONSIN WILL WANT TO MONITOR UPSTREAM THUNDERSTORM ACTIVITY AND BE
PREPARED TO DEPLOY IF STORMS REMAIN SEVERE INTO THE EVENING HOURS. IN
ADDITION...THERE MAY BE ANOTHER NEED FOR SPOTTER ACTIVATION ACROSS
THE ENTIRE AREA ON TUESDAY AFTERNOON AND EVENING.

.EMERGENCY MANAGEMENT COORDINATION...

NO CALL IS SCHEDULED.

BOYNE/BINAU

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2007Severe Thunderstorm Warnings in Iowa, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.